Rings of matrices generated by a companion matrix

Stefan Veldsman

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The regular representation of the quotient of a polynomial ring over the principal ideal determined by h(x) is the ring of matrices generated by the companion matrix of h(x). Properties of such rings, also called Barnett matrix rings, will be investigated.

Original languageEnglish
Pages (from-to)12-33
Number of pages22
JournalActa Mathematica Hungarica
Volume140
Issue number1-2
DOIs
Publication statusPublished - Jul 2013

    Fingerprint

Keywords

  • 15A30
  • 16S50
  • Barnett matrix ring
  • companion matrix
  • ring of matrices

ASJC Scopus subject areas

  • Mathematics(all)

Cite this